MathSciNet Relay Station
MathSciNet bibliographic data
MR1842024 82C40
Arkeryd, Leif; Nouri, Anne $L^1$ solutions to the stationary Boltzmann equation in a slab. Ann. Fac. Sci. Toulouse Math. (6) 9 (2000), no. 3, 375–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement